Personal Details
Name Εμμανουήλ Μηλάκης
Name (latin) Emmanouil Milakis
milakis.emmanouil@ucy.ac.cy
Journal publications
2023
Andronicou, S. and Milakis, E. (2023). Systems of fully nonlinear degenerate elliptic obstacle problems with Dirichlet boundary conditions.. Annali di Matematica Pura ed Applicata, 202(), 2861-2901.
Labourie, C. and Milakis, E. (2023). Higher Integrability of the gradient for the Thermal Insulation problem. Interfaces Free Boundaries, 25(2), 193-216..
2022
Athanasopoulos, I. and Caffarelli, L. and Milakis, E (2022). The Two-Phase Stefan Problem with Anomalous Diffusion. Advances in Math., 2022(406), 108527.
Labourie, C. and Milakis, E. (2022). The calibration method for the Thermal Insulation Functional. ESAIM: Control, Optimisation and Calculus of Variations, 2021(28), 50.
2021
Chatzigeorgiou, G. and Milakis, E. (2021). Regularity for fully nonlinear parabolic equations with oblique boundary data. Rev. Mat. Iberoamericana, 37(2), 775-820.
2019
Athanasopoulos, I. and Caffarelli, L. and Milakis, E (2019). Parabolic Obstacle Problems. Quasi-convexity Regularity. Ann. Sc. Norm. Super. Pisa Cl. Sci., XIX(5), 781-825.
Blinova, I. and Milakis, E. and Popov, I. Y. and Smolkina, O. (2019). On the metric graph model for flows in tubular nanostructures. Nanosystems: Physics, Chemistry, Mathematics., 10(1), 6-11.
Chatzigeorgiou, G. and Milakis, E. (2019). Regularity for Fully Nonlinear Parabolic Equations with Oblique Boundary Data.. arXiv e-prints, 1902(), .